Dadun Dadun cabecera universidad cabecera biblioteca
   (New user)
Help  | Contact  |  Castellano English  

Dadun > Depósito Académico > Facultad de Ciencias > Departamento de Física y Matemática Aplicada > DA - Ciencias - Física - Artículos de Revista >

The Pontryagin duality of sequential limits of topological Abelian groups
Authors: Ardanza-Trevijano, S. (S.)
Chasco, M.J. (María Jesús)
Issue Date: 2005
Citation: Ardanza-Trevijano, S.; Chasco, M.J. “The Pontryagin duality of sequential limits of topological Abelian groups”. En J. Pure Appl. Algebra. 2005. Vol. 202, 1-3. pp. 11-21, (2005).
We prove that direct and inverse limits of sequences of reflexive Abelian groups that are metrizable or k -spaces, but not necessarily locally compact, are reflexive and dual of each other provided some extra conditions are satisfied by the sequences.
Permanent link:
Appears in Collections:DA - Ciencias - Física - Artículos de Revista

Files in This Item:
File:  2005.J.Pure.pdf
Size:  216,45 kB
Format:  Adobe PDF
 View / Open 

Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.